# SDR 20000412SH025

- Difficulty date: March 14, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N125MF
- Make and model: Diamon DA20-A1
- Aircraft serial: 10016
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 2082100701
- Condition: Cracked
- Location: Rt Mlg Wheel
- Part time: 3,030 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND, INSTRUCTOR NOTICED CRACK ON TOP OF AXLE FLANGE BOLT THROUGH-HOLE.  SUSPECT CRACK FORMED BY STRESS CORROSION.  SUBMITTER RECOMMENDED AXLE BE REPLACED AT 2,000-HR OR REPLACE ANODIZED ALUMINUM WITH ONE MADE OF STEEL JUST LIKE THE MATING SURFACE OF GEAR LEG.  (X)
